Results 1 to 2 of 2
weight gain on steroids
  1. #1
    JennAnn is offline Junior Member
    Join Date
    Nov 2004

    Default weight gain on steroids

    My doctor put me on a steroid plus pain medication for three ruptured discs I received in a head on collision. Is it normal to gain weight on steriods? For some reason I have gained 9 LBS in ONE WEEK since being on these!!!! If so, why is this? will it be easy to take off once I go off them? This is terrible, not helping me feel any better, that is for sure.

    One day at a time....

  2. #2
    delicious_awishes is offline Junior Member
    Join Date
    Sep 2004


    hey what kinda roids you on .Yes it is prfectly normal to gain wait on roids and its most likely water weight.And you will loose it all when you come off the juice . I wouldnt worry about it.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22